# SDR AU970829

- Difficulty date: May 30, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Boeing 737377
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage Fwd
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) FUSELAGE FORWARD PRESSURE BULKHEAD WEB CRACKED IN FIVE PLACES - FOUND DURING EDDY CURRENT AND ULTRASONIC INSPECTION IAW ERB73-53-10-39A
